Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2012 | Volume: 5 | Issue: 4 | Page No.: 167-169
DOI: 10.3923/ajms.2012.167.169
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On Unit Element’s Norm in Some Banach Spaces

Abdolmohammad Forouzanfar, Sajad Khorshidvandpour and Mohsen Moosavi

Abstract:
In this study, we obtain Banach algebras which norm of their unit elements is not one. These Banach algebras are subsets of . Also, we present some interesting properties.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Abdolmohammad Forouzanfar, Sajad Khorshidvandpour and Mohsen Moosavi, 2012. On Unit Element’s Norm in Some Banach Spaces. Asian Journal of Mathematics & Statistics, 5: 167-169.

DOI: 10.3923/ajms.2012.167.169

URL: https://scialert.net/abstract/?doi=ajms.2012.167.169

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom